Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Polyhedral resolutions of algebraic varieties

Author: James A. Carlson
Journal: Trans. Amer. Math. Soc. 292 (1985), 595-612
MSC: Primary 14E15; Secondary 14C30, 32C45
MathSciNet review: 808740
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a method for constructing relatively small smooth simplicial resolutions of singular projective algebraic varieties. For varieties of dimension $ n$, at most $ n$ applications of the basic process yields a resolution of combinatorial dimension at most $ n$. The object so obtained may be used to compute the mixed Hodge stucture of the underlying variety.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14E15, 14C30, 32C45

Retrieve articles in all journals with MSC: 14E15, 14C30, 32C45

Additional Information

PII: S 0002-9947(1985)0808740-3
Article copyright: © Copyright 1985 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia